MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; EMBOLIC PROTECTION FILTERING GUIDEWIRE

SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; EMBOLIC PROTECTION FILTERING GUIDEWIRE
Model Number SR-200-NPS
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a dissection occurred resulting in additional surgical intervention.An enroute transcarotid neuroprotection system was selected for use in the left transcarotid artery revascularization (tcar) procedure.During insertion of the arterial sheath, the j-wire came back, and imaging revealed a dissection from insertion area to bifurcation.Attempts were made to advance the 0.014 guidewire past the bifurcation but was unsuccessful.The wire and balloon were removed, and the arterial sheath was slightly pulled and adjusted but was unable to advance the guidewire.The procedure was converted to a carotid endarterectomy (cea) and the patient woke up neurologically intact.
 
Additional Manufacturer Narrative
We are unable to provide the complete unique identifier (udi) # at this time.Further investigation is in progress to obtain the complete unique identifier (udi) #.If additional details become available, a supplemental report will be submitted.

Brand Name
ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM
Common Device Name
EMBOLIC PROTECTION FILTERING GUIDEWIRE
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22183626
Report Number2124215-2025-37651
Device Sequence Number12904327
Product Code NTE
UDI-Device Identifier00811311020744
UDI-Public(01)00811311020744
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-200-NPS
Device Catalogue NumberSR-200-NPS
Device Lot Number0000306009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/11/2025
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient Weight72 KG
Patient RaceWhite